# SDR DXTA2024120201292

- Difficulty date: November 25, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N533QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0074
- Aircraft time: 7,148 hours, 4,796 cycles
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 6361G000101
- Part serial: 0630
- Condition: Defective
- Location: Stab Trim
- Stage of operation: AP
- How discovered: C
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH RECEIVED AMBER AP STAB TRIM & RETRIM NOSE DOWN CAS MESSAGES. CREW DISCONNECTED THE AUTOPILOT AND BEGAN TO NOTICE A HEAVINESS IN THE CONTROLS. THIS CONCERNED THEM AND PROMPTED THEM TO DECLARE AN EMERGENCY WITH ATC. CREW THEN ENGAGED THE SECONDARY TRIM SYSTEM AND THE CONTROLS RETURNED TO NORMAL CORRECTIVE ACTION; REPLACED HORIZONTAL STAB LINEAR ACTUATOR IN REF TO CESSNA MODEL 680A AMM 27-40-05. RIGGING AND OPERATIONAL CHECKS SATISFACTORY. ALL WORK DONE IN REF. TO CE-680A AMM 27-40-00.
